| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
11/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticmo12.6 implantable collamer lens -16.50/+1.0/153 (sphere/cylinder/axis), into the patient`s right eye (od) on (b)(6) 2022.The lens was removed on (b)(6) 2023 due to patient complained of glare/halos.The lens was replaced with a shorter lens but the problem was not resolved.The patient continues to have persistent glare/halos.See mfr.Report # 2023826-2024-01086 for replacement lens.The cause of the event was the patient was intolerant to halos associated with the central port of evo icl.